# SDR REXA2019062780957

- Difficulty date: June 8, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL0 WL112 4 INCHES LONG 100% FSH FAILED NDT INSPECTION.  INCLUDES WORK CONTINUATION CARD JOB 877681115 OP70                   
REPAIRED BULKHEAD IAW BOMBARDIOER GREO 601R-53-61-1285. WVAC EMP STAMP 769
